# SDR AALA202506169944

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 41,413 hours, 23,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L SLIDE PRESSURE. MAINTENANCE SERVICED 1L ENTRY DOOR ASSIST PER AMM 52-10-00-614-001.
